Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Interpolation by complex splines

Author: J. Tzimbalario
Journal: Trans. Amer. Math. Soc. 243 (1978), 213-222
MSC: Primary 41A15
MathSciNet review: 502903
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we solve the problem of interpolation by certain class of cardinal complex splines. This solution is used to complete the study of cardinal trigonometric splines started in [10] and also to give shorter proofs and to complete the results found for the interpolation problem by complex splines over the unit circle by I. J. Schoenberg [9], J. H. Ahlberg, E. N. Nilson and J. L. Walsh [1].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A15

Retrieve articles in all journals with MSC: 41A15

Additional Information

PII: S 0002-9947(1978)0502903-9
Keywords: Cardinal complex splines, Euler-Frobenius polynomials
Article copyright: © Copyright 1978 American Mathematical Society